I’ll start off by saying I have Bipolar Disorder, with mostly manic episodes(which causes me to be hypersexual) and recently officially diagnosed with ADHD. The medication for the ADHD, Adderall, says it can cause loss of libido. I’ve only been on it for 3 weeks and boy does it ever cause this problem. I just don’t want to do anything anymore, no cuddling, no kissing, definitely no sex. Is there anything I can take, short of stopping the Adderall, that would bring my loving feeling back? My boy has started to notice and the irony is I had been complaining to him about not being affectionate and he has been making attempts but I’m not responding correctly. It doesn’t help that at my job they’re talking about doing layoffs in my department so needless to say I’m a little depressed and worried about that. We have a fairly active sex life. I really only see him on the weekends and that’s usually when we have sex. Its not for lack of time or anything like that.
Any over the counter or prescription medication like a female viagra that could help me? I just saw my shrink Saturday and I forgot to mention it to him as we were discussing the meds for my Bipolar Disorder. Should I just stop the Adderall for a week and see if that makes a difference?